# SDR EVCA201607221

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 6,828 hours, 21,465 cycles
- Engine: Allsn 250C47B
- Engine time: 7,075 hours, 13,611 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: M25010696
- Part serial: JG5ALK0898
- Condition: Failed
- Location: Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

UPON DEPARTURE FROM HOSPITAL HELIPAD AT APPROXIMATELY 100 FT AGL PILOT REPORTED EXPERIENCING A COMPLETED FADEC FAILURE. FADEC FAIL AND FADEC MAN CAUTION LIGHTS ILLUMINATED AND FADEC WARNING HORN SOUNDED. N2 AND NR IMMEDIATELY DECREASED. UPON INSPECTION THE FADEC UNIT COULD NOT BE ACCESSED TO DOWNLOAD THE HISTORY REPORTS AND WAS COMPLETELY UNRESPONSIVE.
